Jump to content

FitGirl8: Seeking advise, need to stabilize!


Recommended Posts

Hi All, I am new here and posted request to help. Looking for advise on what to do to stabilize.

I have been active and fit Mom, Wife, Career Girl all my life. No history of anxiety or depression.

 

I was put on Effexor XR for hot flashes by OBGYN. Took it for 3.5 years. Tapered over 3 months, no issues.

Crashed after 6+ months after very stressful life event (a few of them at the same time). Stopped sleeping and developed anxieties.

Was put on Mitrazapin 7.5 mg in September. Took for 4 months (bad sid effects), started to taper in January. Currently on 2.75 mg.

 

I have severe morning anxiety, fatigue and other symptoms. I got to stabilize ASAP somehow.

It's been a year and I tried exercising, nutrition, walking, etc.

 

Should I reinstate Effexor XR and taper slowly? Should I take Lexapro or Zoloft (low dose), as recommended by a few doctors?

I have a lot to live for, my two sons need their Mother. My Husband needs his wife back. I have supportive extended family.

 

Please help! I do not know  where else to go beyond multiple doctors with multiple opinions.

Thank you!

 

Edited by Emonda
Name to title

No prior history of mental or emotional issues. High-functioning, upbeat, very active and fit.

2019-2022 (3.5 years) Venlafaxine 37.4 mg prescribed by OBGYN for hit flashes/menopause-perimenopause

Weaned off fall 2022, no wd side effects.  Late May 2023: stopped sleeping after series of life events, crashed emotionally, within a month developed mild hyper thyroid (no autoimmune).

Sept 8, 2023: started taking 7.5 mg mitrazapine, side effects, Dr recommended to continue.

Jan 2023: started tapering off mitrazapine using compounding pharmacy: 7.5 - 6-5-4-3-2.75 mg over 5 months.

Holding at 2.75 mg since May 2024. Side effects: histamine issues, severe morning anxiety, fatigue.

Link to comment
  • Moderator

Hello, and welcome to Surviving Antidepressants. We are a peer support forum to assist in tapering off psychiatric drugs safely, or recovering from psychiatric drug withdrawal.

 

This topic is for anything relating to you, and any questions you have. Please do not start another topic.

 

13 hours ago, FitGirl8 said:

Crashed after 6+ months after very stressful life event (a few of them at the same time). Stopped sleeping and developed anxieties.

Was put on Mitrazapin 7.5 mg in September. Took for 4 months (bad sid effects), started to taper in January. Currently on 2.75 mg.

You are currently experiencing protracted withdrawal from effexor, which has been complicated by the introduction and attempted tapering of mirtazapine.

 

13 hours ago, FitGirl8 said:

Should I reinstate Effexor XR and taper slowly?

No, it has been too long since your last dose, and you are now taking a different drug.

 

13 hours ago, FitGirl8 said:

Should I take Lexapro or Zoloft (low dose), as recommended by a few doctors?

Also not recommended, this would be an attempt to mask your withdrawal symptoms with another drug, which could create even more problems.

 

I suggest you hold on your current dose of mirtazapine for a good number of weeks. You have been tapering it faster than we suggest, and your brain has some catching up to do. After a period of holding I would expect your symptoms to improve somewhat, and you can then proceed with a slow micro taper off the final 2.75mg of mirtazapine.

 

Even when holding your brain is still healing from the damage caused by the medication, so you are always progressing.
 

Active Monday-Friday UK time

 

Taper calculator spreadsheet

 

MEDICATION:

1) Sertraline:

50mg - Oct 2020, 100mg - Dec 2020, 50mg - April 2021, 75mg - May 2021, 50mg - Sep 2021, 55mg - 23 Feb 2024, 60mg - 20 March 2024, Start tapering - 24 April 2024

Current dose: 55.09mg  (1 July 2024)

2) Mirtazapine:

15mg - Nov 2020

SUPPLEMENTS:

Cod liver oil, Magnesium, Vitamin C

Link to comment
  • Moderator

This topic is for anything relating to you, and any questions you have. Please do not start another topic.

 

We recommend tapering by no more than 10% of your CURRENT dose each month, to limit withdrawal symptoms. E.g. 10mg --> 9mg --> 8.1mg --> 7.29mg

 

All the answers you are looking for regarding tapering and antidepressant withdrawal are on this site. Please search around and continue to read as much as you can manage. Use the site search function to search for specific words or phrases, such as drugs or symptoms.

 

Here are a few of the most useful links:

 

--------Important topics in the Tapering forum and FAQ--------

 

Micro tapering

 

Why taper by 10% of my dosage?

 

Taking multiple psych drugs? Which drug to taper first?

 

How to make a liquid from tablets or capsules

 

Using a scale to weigh and measure doses

 

--------From the Symptoms and Self-Care Forums--------
 
What is withdrawal syndrome?
 
About reinstating and stabilizing to reduce withdrawal symptoms
 
The Windows and Waves Pattern of Stabilization

 

Hypersensitivity and Kindling

 

We only recommend two supplements. Omega 3 Fish Oil and Magnesium. Both should be introduced separately and increased slowly.

 

Regards

Erimus

Active Monday-Friday UK time

 

Taper calculator spreadsheet

 

MEDICATION:

1) Sertraline:

50mg - Oct 2020, 100mg - Dec 2020, 50mg - April 2021, 75mg - May 2021, 50mg - Sep 2021, 55mg - 23 Feb 2024, 60mg - 20 March 2024, Start tapering - 24 April 2024

Current dose: 55.09mg  (1 July 2024)

2) Mirtazapine:

15mg - Nov 2020

SUPPLEMENTS:

Cod liver oil, Magnesium, Vitamin C

Link to comment
  • Emonda changed the title to FitGirl8: Seeking advise, need to stabilize!

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy